Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hypergeometric Functions of $2 \times 2$ Matrix Argument are Expressible in Terms of Appell's Functions $F_4$

Tom Koornwinder and Ida Sprinkhuizen-Kuyper
Proceedings of the American Mathematical Society
Vol. 70, No. 1 (Jun., 1978), pp. 39-42
DOI: 10.2307/2042581
Stable URL: http://www.jstor.org/stable/2042581
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hypergeometric Functions of $2 \times 2$ Matrix Argument are Expressible in Terms of Appell's Functions $F_4$
Preview not available

Abstract

It is proved that the hypergeometric function of $2 \times 2$ matrix argument is expressible as a solution of the partial differential equations for Appell's function $F_4$. As a result the first-mentioned function can be written as a sum of two $F_4$-functions.

Page Thumbnails

  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42